RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 9, Pages 13–24 (Mi ivm3062)  

This article is cited in 6 scientific papers (total in 6 papers)

Correctness of Cauchy-type problems for abstract differential equations with fractional derivatives

A. V. Glushak

Chair of Mathematical Analysis, Belgorod State University, Belgorod, Russia

Abstract: We prove the uniform correctness of a Cauchy-type problem with two fractional derivatives and a bounded operator $A$. We propose a criterion for the uniform correctness of unbounded operator $A$.

Keywords: equations of fractional order, uniform correctness of Cauchy-type problem, resolving operator.

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:9, 10–19

Bibliographic databases:

UDC: 517.983
Received: 24.10.2006
Revised: 19.12.2008

Citation: A. V. Glushak, “Correctness of Cauchy-type problems for abstract differential equations with fractional derivatives”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 9, 13–24; Russian Math. (Iz. VUZ), 53:9 (2009), 10–19

Citation in format AMSBIB
\Bibitem{Glu09}
\by A.~V.~Glushak
\paper Correctness of Cauchy-type problems for abstract differential equations with fractional derivatives
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 9
\pages 13--24
\mathnet{http://mi.mathnet.ru/ivm3062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2650571}
\zmath{https://zbmath.org/?q=an:1177.47090}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 9
\pages 10--19
\crossref{https://doi.org/10.3103/S1066369X09090023}


Linking options:
  • http://mi.mathnet.ru/eng/ivm3062
  • http://mi.mathnet.ru/eng/ivm/y2009/i9/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Furati Kh.M., “A Cauchy-Type Problem with a Sequential Fractional Derivative in the Space of Continuous Functions”, Bound. Value Probl., 2012, 58  crossref  mathscinet  zmath  isi  elib
    2. Furati Kh.M., “Bounds on the Solution of a Cauchy-Type Problem Involving a Weighted Sequential Fractional Derivative”, Fract. Calc. Appl. Anal., 16:1, SI (2013), 171–188  crossref  mathscinet  zmath  isi  elib
    3. Furati Kh.M., “A Cauchy-Type Problem Involving a Weighted Sequential Derivative in the Space of Integrable Functions”, Comput. Math. Appl., 66:5 (2013), 883–891  crossref  mathscinet  zmath  isi  elib
    4. Marina V. Plekhanova, “Degenerate distributed control systems with fractional time derivative”, Ural Math. J., 2:2 (2016), 58–71  mathnet  crossref  zmath
    5. V. E. Fedorov, M. V. Plekhanova, R. R. Nazhimov, “Degenerate linear evolution equations with the Riemann–Liouville fractional derivative”, Siberian Math. J., 59:1 (2018), 136–146  mathnet  crossref  crossref  isi  elib
    6. V. E. Fedorov, A. S. Avilovich, “A Cauchy type problem for a degenerate equation with the Riemann–Liouville derivative in the sectorial case”, Siberian Math. J., 60:2 (2019), 359–372  mathnet  crossref  crossref  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:321
    Full text:74
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021